An intrinsic square function on weighted Herz spaces with variable exponent

Mitsuo Izuki, Takahiro Noi

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We define new generalized Herz spaces having weight and variable exponent, that is, weighted Herz spaces with variable exponent. We prove the boundedness of an intrinsic square function on those spaces under proper assumptions on each exponent and weight.

Original languageEnglish
Pages (from-to)799-816
Number of pages18
JournalJournal of Mathematical Inequalities
Volume11
Issue number3
DOIs
Publication statusPublished - 2017

    Fingerprint

Keywords

  • Herz spaces
  • Intrinsic square function
  • Muckenhoupt weight
  • Variable exponent

ASJC Scopus subject areas

  • Analysis

Cite this